Download this article
 Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Stable cohomology of the universal degree $d$ hypersurface in $\mathbb{P}^n$

Ishan Banerjee

Algebraic & Geometric Topology 23 (2023) 3071–3088
Bibliography
1 T Church, J S Ellenberg, B Farb, Representation stability in cohomology and asymptotics for families of varieties over finite fields, from: "Algebraic topology: applications and new directions", Contemp. Math. 620, Amer. Math. Soc. (2014) 1 MR3290085
2 R L Cohen, Stability phenomena in the topology of moduli spaces, from: "Geometry of Riemann surfaces and their moduli spaces" (editors L Ji, S A Wolpert, S T Yau), Surv. Differ. Geom. 14, International (2009) 23 MR2655322
3 R Das, Cohomology of the universal smooth cubic surface, Q. J. Math. 72 (2021) 795 MR4310300
4 S L Kleiman, D Laksov, Schubert calculus, Amer. Math. Monthly 79 (1972) 1061 MR323796
5 R C Lacher, Cell-like mappings, I, Pacific J. Math. 30 (1969) 717 MR251714
6 C A M Peters, J H M Steenbrink, Degeneration of the Leray spectral sequence for certain geometric quotients, Mosc. Math. J. 3 (2003) 1085 MR2078574
7 O Tommasi, Rational cohomology of the moduli space of genus 4 curves, Compos. Math. 141 (2005) 359 MR2134272
8 O Tommasi, Stable cohomology of spaces of non-singular hypersurfaces, Adv. Math. 265 (2014) 428 MR3255466
9 R Vakil, M M Wood, Discriminants in the Grothendieck ring, Duke Math. J. 164 (2015) 1139 MR3336842
10 V A Vassiliev, How to calculate the homology of spaces of nonsingular algebraic projective hypersurfaces, Tr. Mat. Inst. Steklova 225 (1999) 132 MR1725936